Scalable TFETI algorithm for the solution of multibody contact problems of elasticity

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78308

Show full item record


Title: Scalable TFETI algorithm for the solution of multibody contact problems of elasticity
Author: Dostál, Zdeněk
Kozubek, Tomáš
Vondrák, Vít
Brzobohatý, Tomáš
Markopoulos, Alexandros
Date issue: 2010
Citation: International journal for numerical methods in engineering. 2010, vol. 82, issue 11, s. 1384-1405.
URI: http://hdl.handle.net/10084/78308
ISSN: 0029-5981
1097-0207
DOI: 10.1002/nme.2807
URI: http://dx.doi.org/10.1002/nme.2807
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics